# SDR EIA2006379

- Difficulty date: November 26, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,831 hours, 25,945 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 400010
- Condition: Burned Out
- Location: Indicator
- Part time: 15,910 hours, 3,382 cycles
- Component: Smoke Detector, Autronics
- Component part number: 21562B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULK CARGO SMOKE DETECTOR INOP IN POSITION 6, RELAMPED SENSOR LIGHT BULB, FUNCTIONAL TEST OK.
